# SDR SWAA050672

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 46,356 hours, 45,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
